# SDR ABXA20251228361

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 93,462 hours, 15,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHEN ADVANCING THRUST LEVERS FOR TAKEOFF, "RIGHT PACK TEMP" EICAS MESSAGE APPEARED.  A/C ABORTED TAKE-OFF (ATO) AND RETURNED TO GATE (BTB).  MTX GROUNDED A/C, MTX DEFERRED RIGHT HAND PACK IAW ABX-MEL 21-51-1-1 MX ACTION C/W AND PLACARD INSTALLED A/C RELEISED NO ETOPS ,MX ACTION PROCEDURE 21-51-2 C/W . AND RETURNED A/C TO SERVICE.
